# SDR IXXA20170202070

- Difficulty date: January 11, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 1395-1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO STATION 1219-1582 LOADING SYSTEM BASES CORRODED BETWEEN LBL 54-77. REMOVED AND REPLACED TWO CLS FITTINGS. FABRICATED FITTINGS IAW ENGINEERING DOCUMENT 47224FAB63.
